Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
59 kg166 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 59 kg and is 166 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

59 kg166 cm
BMI = kg/m²
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, is oriented to person, place and time and shows as the best motor response: moves a hand to the site of pressure (localises). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
E3 / 4+V5 / 5+M? / 6GCS 12?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 12, with E3 and V5. What motor score M was recorded, and which response does it describe? Give the number.

GCS 12E3V5
M =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, makes no sounds and shows as the best motor response: extension of the arms and legs (abnormal extension). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 60/min, a grimace when stimulated, some flexion of the arms and legs and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 55 kg and is 150 cm tall. Calculate the BMI and click the WHO weight category.

55 kg150 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 21.4 kg/m²
  2. 2. GCS = 14
  3. 3. M = 4
  4. 4. severe
  5. 5. moderately abnormal
  6. 6. healthy weight

Full step-by-step solutions: practise this topic on examproblems.com.